Hello, So I've gotten the Depo shot twice already and I've noticed that towards the end of the 3 months between shots I begin cramping and spotting again. I use the depo shot mainly to avoid my period (but especially cramping). I'm scheduled to take the shot in a month and I was wondering if it would be harmful if I scheduled it a week or two sooner? Please let me know!!! Thanks!!!
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got my shot may 3rd and I was fine until June 11 I started spotting, stomach pains?
Posted 16 Jul 2013 • 1 answer
Posted 23 Jan 2014 • 2 answers
Posted 29 Dec 2014 • 1 answer
Posted 19 Mar 2016 • 1 answer
Posted 9 Nov 2016 • 1 answer